# SDR SIMA20130702005

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,369 hours, 24,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564068407
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT INSPECTION,  FOUND FRAME 68, HAS MARRED UP AREAS AROUND SCREW HOLES, FOR INTERIOR PANELS. REMOVED FROM SERVICE. REPAIRED FRAME 68 IAW EO EM-53MR2151-R1. RETURNED TO SERVICE.
